IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v134y2007i1p548-556.html
   My bibliography  Save this article

Rationalizability of choice functions by game trees

Author

Listed:
  • Xu, Yongsheng
  • Zhou, Lin

Abstract

No abstract is available for this item.

Suggested Citation

  • Xu, Yongsheng & Zhou, Lin, 2007. "Rationalizability of choice functions by game trees," Journal of Economic Theory, Elsevier, vol. 134(1), pages 548-556, May.
  • Handle: RePEc:eee:jetheo:v:134:y:2007:i:1:p:548-556
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0022-0531(06)00008-1
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Ray, Indrajit & Zhou, Lin, 2001. "Game Theory via Revealed Preferences," Games and Economic Behavior, Elsevier, vol. 37(2), pages 415-424, November.
    2. Plott, Charles R, 1973. "Path Independence, Rationality, and Social Choice," Econometrica, Econometric Society, vol. 41(6), pages 1075-1091, November.
    3. Sprumont, Yves, 2000. "On the Testable Implications of Collective Choice Theories," Journal of Economic Theory, Elsevier, vol. 93(2), pages 205-232, August.
    4. Amartya K. Sen, 1971. "Choice Functions and Revealed Preference," Review of Economic Studies, Oxford University Press, vol. 38(3), pages 307-317.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. repec:eee:gamebe:v:104:y:2017:i:c:p:563-567 is not listed on IDEAS
    2. Ray, Indrajit & Snyder, Susan, 2013. "Observable implications of Nash and subgame-perfect behavior in extensive games," Journal of Mathematical Economics, Elsevier, vol. 49(6), pages 471-477.
    3. Thomas Demuynck, 2014. "The computational complexity of rationalizing Pareto optimal choice behavior," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 42(3), pages 529-549, March.
    4. Jose Apesteguia & Miguel A. Ballester, 2007. "On the complexity of rationalizing behavior," Economics Working Papers 1048, Department of Economics and Business, Universitat Pompeu Fabra.
    5. Apesteguia, Jose & Ballester, Miguel A., 2013. "Choice by sequential procedures," Games and Economic Behavior, Elsevier, vol. 77(1), pages 90-99.
    6. SPRUMONT, Yves & EHLERS, Lars, 2005. "Top-Cycle Rationalizability," Cahiers de recherche 25-2005, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
    7. Apesteguia, Jose & Ballester, Miguel A. & Masatlioglu, Yusufcan, 2014. "A foundation for strategic agenda voting," Games and Economic Behavior, Elsevier, vol. 87(C), pages 91-99.
    8. Walter Bossert & Yves Sprumont, 2013. "Every Choice Function Is Backwards‐Induction Rationalizable," Econometrica, Econometric Society, vol. 81(6), pages 2521-2534, November.
    9. Rehbeck, John, 2014. "Every choice correspondence is backwards-induction rationalizable," Games and Economic Behavior, Elsevier, vol. 88(C), pages 207-210.
    10. Lee, SangMok, 2012. "The testable implications of zero-sum games," Journal of Mathematical Economics, Elsevier, vol. 48(1), pages 39-46.
    11. Demuynck, Thomas, 2011. "The computational complexity of rationalizing boundedly rational choice behavior," Journal of Mathematical Economics, Elsevier, vol. 47(4-5), pages 425-433.
    12. Jose Apesteguia & Miguel Angel Ballester, 2008. "A Characterization of Sequential Rationalizability," Working Papers 345, Barcelona Graduate School of Economics.
    13. Ehlers, Lars & Sprumont, Yves, 2008. "Weakened WARP and top-cycle choice rules," Journal of Mathematical Economics, Elsevier, vol. 44(1), pages 87-94, January.
    14. Sophie Bade, 2016. "Pareto-optimal matching allocation mechanisms for boundedly rational agents," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 47(3), pages 501-510, October.
    15. Nishimura, Hiroki & Ok, Efe A., 2014. "Non-existence of continuous choice functions," Journal of Economic Theory, Elsevier, vol. 153(C), pages 376-391.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:134:y:2007:i:1:p:548-556. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.